Faisol, Ahmad and Surodjo, Budi and Wahyuni, Sri (2019) The Sufficient Conditions for R[X]-module M[X] to be S[X]-Notherian. European Journal of Mathematical Sciences, 5 (1). pp. 1-13. ISSN 2147-5512

2019--The Sufficient Conditions for R[X]-module M[X] to be S[X]-Notherian.pdf

Download (580kB) | Preview
Official URL: http://www.ejmathsci.org


In this paper, we obtain the necessary and su�cient conditions on a ring R, a multiplicative set S � R, and an R-module M such that the polynomial module, the Laurent polynomial module, the power series module, and the Laurent series module are S-Noetherian. Furthermore, we also obtain the su�cient conditions for these modules to be S[X]-Noetherian, S[X;X

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: AHMAD FAISOL
Date Deposited: 09 Apr 2019 03:41
Last Modified: 09 Apr 2019 03:41
URI: http://repository.lppm.unila.ac.id/id/eprint/10960

Actions (login required)

View Item View Item